# SDR F3LA98089

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON MAIN EQUIPMENT BAY RIGHT INTERCOSTAL LOWER OUTBOARD SUPPORT ANGLE AT BS 353, RBL 12, WL 146.  MAINTENANCE REPAIRED PER EO 98-0502.  (M)
